# SDR UIEA2023030900213

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN DECK SEAT TRACK WORN OUT STA 1600 LBL 11.33( 1. REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02 REV96 2. REPAIR DAMAGE AREA IAW EI NO. T2023A53M-269 SEQUENCE A REV 0 3. FASTENER INSTALLED IAW SRM 51-40-02 REV96 AND DWG NO. 65B38253 SH48 REV- 4. ACCOMPLISHED EI NO. T2023A53M-269 REV1 5. CONDITION CHECK NORMAL AND JOB COMPLETED )
